Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pinkish spots on the upper back after getting tan. Should I be concerned?

Hi. I have noticed that when I tan in the tanning bed , I get 2 bright pink spots (one on the right side and left side of my upper back near by shoulder blade) that do not tan. They are only bright pink right after I get out of the bed, then when I check a few hours later, it is just light/skin colored (not tan). This happened last year when I tried to tan too. What causes this and should I be concerned?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
The condition can be polymorphic light eruption, friction dermatitis etc.
You need to apply liberal moisturizer daily over the back.There is nothing to be worried about.If the spots enlarge in size or become symptomatic then a visit to dermatologist would be required.
Hope this helps.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor